# SDR SWAA2017091816353

- Difficulty date: September 13, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-800
- Aircraft serial: 63587
- Aircraft time: 315 hours, 143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OUTER ENTRY EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM.
